# SDR HALA0019060600278

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 40,352 hours, 6,588 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Airflow
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - INTERMITTENT BEEPING LOW AIRFLOW WARNING REPORTED FOR LOWER DECK MODULE CREW REST.   PERFORMED OPS TEST LDCC VENT SYSTEM PER A330 AMM 21-28-00-710-
802-A TEST PASSED.
